Follow
Jennifer Wilson
Jennifer Wilson
Verified email at umich.edu - Homepage
Title
Cited by
Cited by
Year
FIW-modules and stability criteria for representations of classical Weyl groups
JCH Wilson
Journal of Algebra 420, 269-332, 2014
662014
Higher-order representation stability and ordered configuration spaces of manifolds
J Miller, J Wilson
Geometry & Topology 23 (5), 2519-2591, 2019
292019
Representation stability for the cohomology of the pure string motion groups
J Wilson
Algebraic & Geometric Topology 12 (2), 909-931, 2012
292012
Central stability for the homology of congruence subgroups and the second homology of Torelli groups
J Miller, P Patzt, JCH Wilson
Advances in Mathematics 354, 106740, 2019
212019
-modules and constraints on classical Weyl group characters
JCH Wilson
Mathematische Zeitschrift 281 (1-2), 1-42, 2015
192015
Quantitative representation stability over linear groups
J Miller, JCH Wilson
International Mathematics Research Notices 2020 (22), 8624-8672, 2020
102020
Non‐integrality of some Steinberg modules
J Miller, P Patzt, JCH Wilson, D Yasaki
Journal of Topology 13 (2), 441-459, 2020
92020
An introduction to FI–modules and their generalizations
J Wilson
URL: http://www. math. lsa. umich. edu/jchw/FILectures. pdf 6, 2018
72018
Stability for hyperplane complements of type B/C and statistics on squarefree polynomials over finite fields
R Jiménez Rolland, JCH Wilson
The Quarterly Journal of Mathematics 70 (2), 565-602, 2019
62019
Stability for hyperplane complements of type B/C and statistics on squarefree polynomials over finite fields
RJ Rolland, JCH Wilson
arXiv preprint arXiv:1703.06349, 2017
62017
𝖥𝖨-hyperhomology and ordered configuration spaces
J Miller, J Wilson
Proceedings of the American Mathematical Society 148 (3), 993-1002, 2020
52020
Generating functions and statistics on spaces of maximal tori in classical Lie groups
J Fulman, RJ Rolland, JCH Wilson
arXiv preprint arXiv:1610.06816, 2016
52016
Convergence criteria for FI-algebras and polynomial statistics on maximal tori in type B/C
RJ Rolland, JCH Wilson
arXiv preprint arXiv:1604.06392, 2016
5*2016
Decomposing inversion sets of permutations and applications to faces of the Littlewood–Richardson cone
R Dewji, I Dimitrov, A McCabe, M Roth, D Wehlau, J Wilson
Journal of Algebraic Combinatorics 45, 1173-1216, 2017
4*2017
Mapping class group actions on configuration spaces and the Johnson filtration
A Bianchi, J Miller, J Wilson
Transactions of the American Mathematical Society 375 (08), 5461-5489, 2022
32022
On the Generalized Bykovskiĭ Presentation of Steinberg Modules
A Kupers, J Miller, P Patzt, JCH Wilson
International Mathematics Research Notices 2022 (13), 10347-10401, 2022
32022
The non-commutative cycle lemma
C Armstrong, JA Mingo, R Speicher, JCH Wilson
Journal of Combinatorial Theory, Series A 117 (8), 1158-1166, 2010
32010
On the codimension-two cohomology of
B Brück, J Miller, P Patzt, R Sroka, JCH Wilson
arXiv preprint arXiv:2204.11967, 2022
2022
Stability properties of moduli spaces
RJ Rolland, JCH Wilson
arXiv preprint arXiv:2201.04096, 2022
2022
Homological algebra and (co) homology of groups
J Wilson
The system can't perform the operation now. Try again later.
Articles 1–20